Determinants and permanents of Hessenberg matrices and generalized Lucas polynomials

Document Type : Research Paper


1 Gaziosmanpasa University Faculty of Science and Art Department of Mathematics

2 Gaziosmanpasa University


In this paper, we give some determinantal and permanental representations of generalized Lucas polynomials, which are a general form of generalized bivariate Lucas p-polynomials, ordinary Lucas and Perrin sequences etc., by using various Hessenberg matrices. In addition, we show that determinant and permanent of these Hessenberg matrices can be obtained by using combinations. Then we show, the conditions under which the determinants of the Hessenberg matrix become its permanents.


Main Subjects

Volume 39, Issue 6 - Serial Number 6
December 2013
Pages 1065-1078
  • Receive Date: 11 May 2012
  • Revise Date: 06 September 2012
  • Accept Date: 12 October 2012
  • First Publish Date: 15 December 2013